| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate or verify the reported issue.The device's software was updated, and the battery pins were replaced as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description